# SDR DALA2018061804046

- Difficulty date: June 18, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 51,205 hours, 34,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE B5-260 EMERGENCY LIGHT POWER SUPPLY WAS FOUND INOPERATIVE.  REPLACED THE POWER SUPPLY, ALL TESTS WERE NORMAL AND THE AIRCRAFT IS OK FOR SERVICE.
